MAUDE Adverse Event Report: STRYKER GMBH CP REAMER AXSOS 3 AF 16MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH CP REAMER AXSOS 3 AF 16MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 705803
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 09/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Still being used at hospital.
 
Event or Problem Description
Surgeon performed a tibio-talar joint fusion with use of an anterior cp plate.His feedback included the following: ¿cp reamer is a little large with anterior cortex and we broke it out but cp plate still worked.Just something to watch out for.¿ [provided as a comment on any dissatisfaction with the products and procedure] ¿cp reamer is very large.¿ [indicated as an identified area for improvement]."cp reamer.¿ [reported as an observed deficiency and/or complication].Additional information from sales representative: "[.] you have to ream down a good amount and in my case the cortex wasn¿t large enough to accept this depth cause the reamer to go into the canal.No delay and we still completed the case as desired.".

Brand Name
CP REAMER AXSOS 3 AF 16MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10649526
Report Number0008031020-2020-02294
Device Sequence Number19487483
Product Code LXH
UDI-Device Identifier07613327409628
UDI-Public07613327409628
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number705803
Device Catalogue Number705803
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;